Contac Non Drowsy Dual Relief Tablets - 18 tablets

£4.35
18 | £0.24 per 1
2433001

Contac Non Drowsy Dual Relief Tablets clears nasal and sinus congestion, relieves headache and pain. Each tablet contains the active ingredients Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.
See details below, always read the label

Suitable for: Adults, including the elderly and children 12 years and over.
Active ingredients: Paracetamol, Pseudoephedrine Hydrochloride.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Contac Non Drowsy Dual Relief Tablets provide relief from the symptoms of colds and flu, including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.

Suitable for

Adults, including the elderly and children 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Adults, including the elderly and children 12 years and over:

Two tablets every four hours as required.

Do not take more frequently than every four hours.

Do not take more than six tablets in any 24 hour period.

Do not give to children under 12 years old.

Hazards and Cautions

WARNING: Do not exceed the stated dose.

Do not take

  • With any other product for the relief of colds, congestion or hay fever. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Consult your doctor

  • Before taking this medicine. If you are under the care of your doctor or receiving prescribed medicines or are pregnant or breastfeeding.
  • If symptoms persist or worsen

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Storage

Do not store above 25°C.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Pseudoephedrine Hydrochloride.

Ingredients

Active Ingredients
Each tablet contains Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg.

Other ingredients Cellulose Microcrystalline (E 460), Colloidal Anhydrous Silica (E 551), Stearic Acid (E 570), Magnesium Stearate (E 572), Starch Pregelatinised, Povidone, Crospovidone, Croscarmellose Sodium (E 468), Hydroxypropyl Methylcellulose (E 464), Macrogol, Carnauba Wax (E 903), Indigo Carmine (E 132).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.